Wellbutrin and/or other drugs that might shorten the flatline ED

Discussion in 'Rebooting - Porn Addiction Recovery' started by ReelToReal, Jul 20, 2021.

Does Well-bite-trin or other meds help reduce your flatline time?

  1. Yes

    0 vote(s)
    0.0%
  2. No

    0 vote(s)
    0.0%
  3. See me response for the answer

    100.0%
Multiple votes are allowed.
  1. ReelToReal

    ReelToReal Fapstronaut

    37
    34
    18
    Okay, so I am past day 50. I have not PMO’d and I am not going to. I have MO’d four times in these past 50+ days. Here’s my situation. Me. I am fit, workout regularly, look stupid young for my age (57), am a porn addict and have blown out my dopamine receptors from countless years of porn to the extent that my D does not work when I want to get my fk on with a honey. It is so deadly humiliating and emasculating that I have zero option but to quit the fake “mind sex” porn. The real thing, period. I have been in full flatline for forty or so days, but I do also have an enlarged prostate which only further frustrates this entire F’d up D dynamic. My doctor prescribed daily C-Al-is to help me to have a somewhat better piss stream (still marginal at best). Because of the C-Al-is I do get raging wood when I fall into REM dream state when I sleep. The few times that I MO’d happened late night because of this. Thing is though, I wasn’t actually mad horny, my penile sensitivity was for sh*t, and my orgasm was so less than stellar. So like, WTF?, where is my D and my deeply enjoyable massive O’s that I have always enjoyed? I have had four or five girlfriend sexual situations in this 50+day period and my D fell apart and died. So freakin’ awful!!! So you see, porn has no place in my life because it f’d up the real thing, completely. So on the subject of pharmaceuticals, I take Well-bute-trin (150mg) because I’m a bit ADD and have historically had a lot of challenges with just being mentally paralyzed and staring at the ceiling unable to get my day on. The WELL-bute-trin has really helped, been on it for a couple of years. No free ride, it does take a lot of other effort beyond just taking a pill. Cognitive behavior therapy (CBT) and measures to keep on with my effectiveness for life and professional productivity. My job; I’m self employed and in the past few years make a bit over $200k a year; pretty good since the 10 years of my complete paralysis and making $15-20k. So the Wellbutrin. I’ve tried all the SSRI meds and they kill my D, my desire and my orgasm, so no way! Well-bute-trin (W) does not. When my D was working, the W only seemed to make my orgasms even better. And so now, as I am here with my 50+ days accrued, I wonder if increasing my W from 150mg to 300 might help shorten this sh*t flatline so that I might enjoy actual sex with a girlfriend. Seriously, it is so stupid frustrating not being able to get game on when all else and the date are going so well. I am committed, will not fail on this non PMO journey, but what else can I do to expedite this and get the mojo and functional D back?? Anyone with insights on my plight?
     
  2. Saythatagain

    Saythatagain Fapstronaut

    254
    184
    43
    I have been on W for several years as well. I actually experienced my first awesome O being on this from Prozac. The P had killed my sensitivity as well as neck and spine issues that were corrected in surgery. I combined it with Paxil and it killed my desire and my O. Which helped in the arena of acting out with porn and masturbation but then I got obsessed with not being able to cum. Not sure this helps but I’m not sure if you increase the W if it will make a permanent improvement. Our bodies adjust over time. Good luck man.
     

Share This Page